Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I have been getting goose bumps and I have a rash.

I am 21 year old female that is over weight. Lately I have been getting goosebumps for no reason yesterday I counted 11 different occasions when they occurred today i lost count after 15. I am not cold and i am not doing anything scary. Also, I have a rash on my stomach I did some research and I think that it maybe Pityriasis rosea . It itches sometimes but not always. It has spread to my back and a little on my upper shoulder near my armpit. I quit smoking 2 weeks ago today but i cant remember if i had the rash before then or not. I just got over a really bad cold last week but I took the medicine that I normally take when I am sick. Also, my doctor just put me on Adderal 10 mg twice a day and I am also on Lexapro 20mg. I don t know what is going on with my body! I am under a great deal of stress with school, internship, my father dying last month and money in general.
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  635
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The rashes you are experiencing as well as the goosebumps both may be a result of some allergic reaction may be due to some foodstuffs. You need oral steroids to treat yourself and if this thing happens repeatedly then see a dermatologist.
Dr. Rakhi Tayal
Answered: Sat, 19 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor